It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been on medication for anxiety since February 2006...Paxil the whole three years and now Seroquel .25 mg and Clonazapam .5mgs from Sept 08 and on. I tried others too that just didn't work including Risperdol..made me too drowsy. In 2006 I was a healthy 5'7 and 147lbs, my lowest, I am now 177lbs and counting. A few mos ago I started the gym but with gas prices decided to stay in my neighborhood and run/walk. I eat extremely healthy my mother has even admitted she's never seen me eat so great but I cannot lose weight at all. I had a bridesmaid dress fitting in a little under 3 mos ago when I started my healthy weight loss plan, got the dress from my friend last week and it was too tight, there was no way in hell I gained, I understand you gain muscle first and that lets you burn more then eventually you lose fat. I'm very upset. I had my thyroid levels checked 6 mos ago and they were normal, had them checked again the other day during my physical, waiting to get the results back. I am not pleased with myself......final point..... I want to go off the medications. My friend said it was a bad idea since I am not working and very depressed about not finding a job. I want to see if there is another way to cope with my anxiety by natural ways, I don't think many understand. I'm above my BMI, heart disease and type 2 diabetes is quite prevalent in my family :( I am a woman of child bearing age, I want to be healthy. I have a doc appointment Wed and I know for a fact my doctor will not be happy with my choice and throw the card at me like she's done before saying (those meds don't cause weight gain, it's you) Another thing, well a bit personal and on the intimate side (ladies I'm sure you may agree) Sexual intercourse is extremely painful for me...and I can not reach an orgasm. I discussed this with my primary care doctor and Ob/Gyn. My PCP and she said psych meds do this and has seen this many times with other female patients. I feel like instead of benefiting from these meds I am not and it's doing more physical damage.:confused: Does anyone agree????? I apologize for this long post, I do. I understand it is a very important and serious option that I really need to think about. I know I will slowly need to be weened off and it will take time.





All times are GMT -7. The time now is 07:45 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!